MAUDE Adverse Event Report: CONMED Seahawk; orthopedic manual surgical instrument

CONMED Seahawk; orthopedic manual surgical instrument
Catalog Number GU2000
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that the device, gu2000, seahawk suture passer, left, 155 mmx 3.5 mm dia., was used in an unnamed procedure on (b)(6) 2026, and ¿it was reported by the scrub technician that the product ¿ broke within the patient's joint during surgery.However, all fragments were successfully retrieved.No patient injury occurred¿.There was no report of medical/surgical intervention, or extended hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
G3 initial awareness date: 01aug 2026.The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
Seahawk
Common Device Name
orthopedic manual surgical instrument
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CLASSIC WIRE CUT CO, INC.
28210 constellation road
valencia CA 91355
Manufacturer Contact
beth madeline
525 french rd
utica, NY 13502
+1(727)470-8358
MDR Report Key50301372
Report Number1017294-2026-00154
Device Sequence Number18814471
Product Code LXH
UDI-Device Identifier10845854041437
UDI-Public(01)10845854041437(11)241213(10)75442
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGU2000
Device Lot Number75442
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date08/18/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown